# SDR UALA2012051602771

- Difficulty date: May 14, 2012
- Submitted: July 24, 2012
- Operation: Air carrier
- Aircraft: N214UA
- Make and model: Boeing 777222
- Aircraft serial: 30220
- Aircraft time: 42,355 hours, 9,124 cycles
- Engine: Pwa PW4077
- System (JASC): 2530 · Buffet/Galleys
- Part: Chiller
- Part number: 2367
- Part serial: 117
- Condition: Odor
- Location: Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

HEAVY ELECTRICAL ODOR IN 1ST CLASS.  REMOVED ALL GALLEY POWER.  REPLACED OVERHEAD GALLEY CHILLER PER MM. OPS OK. NO ODOR OBSERVED.
